Multivariate basic hypergeometric series associated to root systems of type Am

Research output: Contribution to journalArticle

1 Citation (Scopus)


In previous paper [Ann. Comb. 4 (2000) 347-373], we established and proved two new q-beta integrals and two multivariate basic hypergeometric series associated with the root system of Am. In this paper we give a detailed proof of the multivariate basic hypergeometric series obtained in [Ann. Comb. 4 (2000) 347-373].

Original languageEnglish
Pages (from-to)181-195
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - Jun 1 2004



  • Hypergeometric series very well poised on Lie algebras
  • Integral transformations
  • q-beta integrals
  • q-series

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this